Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 60, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2014, 7:42 AM CDT for Columbia County, Dane County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 7:42 AM CDT (12:42 UTC)
- Expired
- Jun 18, 2014, 8:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI
The radar
The Milwaukee radar (KMKX), 64 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:00 AM CDT | TSTM WND DMG | Sun Prairie, WI | BLOWN TRANSFORMERS...TREES AND POWERLINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369 WUUS53 KMKX 181242 SVRMKX WIC021-025-181315- /O.NEW.KMKX.SV.W.0060.140618T1242Z-140618T1315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 742 AM CDT WED JUN 18 2014 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 815 AM CDT * AT 741 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LODI...OR NEAR WAUNAKEE...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... EASTERN MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...WINDSOR... COLUMBUS...MARSHALL...LAKE WISCONSIN...DEFOREST...COTTAGE GROVE... LODI...POYNETTE...FALL RIVER...MAPLE BLUFF...DANE...ARLINGTON... OTSEGO...DOYLESTOWN...EAST BRISTOL AND DEANSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT. && LAT...LON 4309 8901 4314 8961 4340 8958 4344 8901 TIME...MOT...LOC 1241Z 275DEG 42KT 4327 8947 HAIL...<.75IN WIND...60MPH $$ MRC
1 follow-up statement
715
WWUS53 KMKX 181302
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 AM CDT WED JUN 18 2014
WIC021-025-181315-
/O.CON.KMKX.SV.W.0060.000000T0000Z-140618T1315Z/
DANE WI-COLUMBIA WI-
802 AM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR NORTHEASTERN DANE AND SOUTHEASTERN COLUMBIA COUNTIES...
AT 802 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUN PRAIRIE...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...WAUNAKEE...WINDSOR...COLUMBUS...
MARSHALL...DEFOREST...COTTAGE GROVE...POYNETTE...FALL RIVER...
ARLINGTON...OTSEGO...DOYLESTOWN...EAST BRISTOL...DEANSVILLE...TOKEN
CREEK AND MORRISONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4311 8922 4316 8945 4339 8945 4343 8901
4309 8901
TIME...MOT...LOC 1302Z 275DEG 42KT 4325 8917
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JRWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:34 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 18, 4:34 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 AM CDT WED JUN 18 2014
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
CURRENT CONVECTION OVER NORTHERN PORTIONS OF THE AREA SEEM TO BE
DRIVEN BY WARM AIR ADVECTION IN THE 850 MB TO 700 MB LAYER...AS
WELL AS SURFACE WARM FRONT OVER THE NORTHERN PORTIONS OF THE
AREA. MESOSCALE MODELS SHOWING THIS AND UPSTREAM CONVECTION TO THE
NORTHWEST SLIDING EAST THROUGH CENTRAL WISCONSIN...CLIPPING THE
NORTHERN COUNTIES.
MESOSCALE CONVECTIVE SYSTEM SHIFTING EAST THROUGH FAR SOUTH
CENTRAL MINNESOTA AND NORTH CENTRAL IOWA COULD REACH THE WESTERN
COUNTIES AFTER 12Z...IF IT HOLDS TOGETHER. SEVERE POTENTIAL WITH
THIS SHOULD LARGELY BE TO THE WEST OF THE AREA PER MESOSCALE
DISCUSSION/WATCH 320 DISCUSSION FROM SPC. KEPT HIGHER END POPS IN
THE NORTH FOR THE NEXT FEW HOURS...THEN IN THE NORTH AND WEST IN
THE EARLY TO MID MORNING HOURS.
BROUGHT POPS DOWNWARD IN THE LATE MORNING AND AFTERNOON...AS
FORCING FOR ASCENT IS IN QUESTION. MODELS SAG FRONTAL BOUNDARY
SOUTHWEST THROUGH THE AREA BY 00Z THURSDAY...WITH SOME WEAK 500 MB
VORTICITY MAXIMA SHIFTING EAST THROUGH THE AREA. COULD SEE ANOTHER
LULL IN PRECIPITATION DURING THIS TIME...SIMILAR TO TUESDAY. WARM
AND HUMID CONDITIONS WILL PREVAIL...THOUGH ONSHORE WINDS WILL
BRING SOMEWHAT COOLER TEMPERATURES NEAR LAKE MICHIGAN THIS
AFTERNOON.
BROUGHT HIGHER POPS BACK INTO THE AREA TONIGHT...AS 850 MB LOW
LEVEL JET AND WARM AIR ADVECTION FOCUS TO THE WEST OF THE
AREA...WITH CONVECTION THEN SHIFTING INTO THE AREA. AREA FORECAST
SOUNDINGS SHOWING MIXED SIGNALS FOR SEVERE CONVECTION...AS MEAN
LAYER CAPES ARE EITHER SOMEWHAT LOW OR CAPPED OFF TO LOW LEVEL
PARCELS. DEEP LAYER SHEAR IS ALSO SOMEWHAT WEAK. SPC STILL HAS
AREA IN SLIGHT RISK FOR SEVERE THROUGH TONIGHT...WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN HAZARDS.
EXTENDED FLASH FLOOD WATCH IN SOUTH CENTRAL WISCONSIN COUNTIES
THROUGH 12Z THURSDAY...AS TWO ROUNDS OF HEAVY RAINFALL IN THE PAST
TWO DAYS HAVE OCCURRED IN PORTIONS OF THIS AREA. ANY MORE ROUNDS
OF CONVECTION WILL BRING THE RISK OF FLASH FLOODING...AS GUIDANCE
VALUES ARE LOW AND PRECIPITABLE WATER VALUES REMAIN NEARLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR.
.SHORT TERM...THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.
MODELS GENERALLY AGREE WITH BRINGING WEAK LOW PRESSURE EAST
THROUGH THE REGION LATER THURSDAY NIGHT OR FRIDAY MORNING. IT
BRINGS WARM FRONT BACK NORTH AND THROUGH THE AREA. MORE 500 MB
VORTICITY MAXIMA SHIFT THROUGH THE AREA DURING THIS PERIOD. STEADY
WARM AIR ADVECTION THURSDAY INTO EARLY FRIDAY SEEN AT 850
MB...KEEPING GOOD AMOUNTS OF MOISTURE IN THE AREA.
CONTINUED TO BRING HIGHER END POPS FOR MAINLY THURSDAY NIGHT...AS
LOW PUSHES INTO/THROUGH THE REGION. DEEP LAYER SHEAR IS WEAK TO
MODERATE THURSDAY INTO FRIDAY...WITH DECENT MEAN LAYER CAPE. SPC
HAS GENERAL THUNDER FOR THURSDAY/THURSDAY NIGHT. WARM AND HUMID
CONDITIONS WILL PREVAIL THURSDAY AND FRIDAY...AGAIN COOLER NEAR
THE LAKE WITH ONSHORE WINDS.
.LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS
MEDIUM.
USED CONSENSUS POPS AND TEMPERATURES THIS FAR OUT IN THE
FORECAST...AS MODELS IN THIS PERIOD ARE SHOWING SOME DIFFERENCES
WITH FEATURES. KEPT CHANCE POPS GOING FOR SHOWERS AND STORMS FOR
MOST OF THIS PERIOD...WITH MODELS SHOWING SEVERAL 500 MB VORTICITY
MAXIMA SHIFTING THROUGH THE REGION. TEMPERATURES LOOK SOMEWHAT
COOLER DURING THIS PERIOD.
&&
.AVIATION/12Z TAFS/...
MAY SEE SOME THUNDERSTORMS FOR THE NEXT FEW HOURS AT
MILWAUKEE...WITH BRIEF MVFR/IFR VISIBILITIES. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TODAY AND TONIGHT ACROSS TAF SITES. LEFT
VICINITY THUNDER WORDING IN MADISON UNTIL MID MORNING...IN CASE
STORMS TO THE WEST HOLD TOGETHER AND MOVE EAST. LEFT THUNDER OUT
OF TAFS IN THE EAST FOR THE REST OF TODAY...AND MADISON AFTER 15Z.
SOME LOW TO MID LEVEL CLOUDS SHOULD LINGER TODAY...WITH LIGHT
WINDS. GIVEN SOME UNCERTAINTY WITH EVOLUTION OF THUNDERSTORMS
TONIGHT...LEFT VICINITY THUNDER WORDING IN TAFS FOR NOW. WINDS
SHOULD REMAIN LIGHT TONIGHT. MVFR/IFR VISIBILITIES POSSIBLE
WITHIN THUNDERSTORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR WIZ046-056-057-
062-063-067>069.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...WOOD
THURSDAY THROUGH TUESDAY...WOODHazardous weather outlook, Jun 18, 4:27 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 427 AM CDT WED JUN 18 2014 WIZ046-047-051-052-056>060-062>072-190930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 427 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ONCE THUNDERSTORMS END LATER THIS MORNING...THERE WILL BE JUST A CHANCE OF STORMS THIS AFTERNOON. THUNDERSTORMS BECOME LIKELY AGAIN LATER TONIGHT INTO THURSDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE PRIMARY HAZARDS LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL THURSDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY AND THURSDAY NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO TUESDAY. HEAVY RAINFALL IS ALSO POSSIBLE THROUGH THURSDAY NIGHT...WHICH MAY PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS WILL RISE TO ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-190930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 427 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MAY AFFECT PORTIONS OF THE NEARSHORE WATERS OF LAKE MICHIGAN LATER THIS MORNING...WITH A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS ARE LIKELY LATER TONIGHT INTO THURSDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME...WITH THE PRIMARY HAZARDS LARGE HAIL AND DAMAGING WINDS. AREAS OF DENSE FOG MAY DEVELOP...AS WARM AND HUMID AIR LINGERS OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY INTO THURSDAY NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN LAKE MICHIGAN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO MONDAY. A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG OVER THE COLDER WATERS OF THE LAKE MICHIGAN TODAY INTO THE WEEKEND. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 18, 3:25 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT WED JUN 18 2014
WIZ057-063-180900-
DANE-COLUMBIA-
325 AM CDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT DANE...COLUMBIA...
AT 323 AM CDT...A STRONG THUNDERSTORM WAS OVER BLACK EARTH...OR 8
MILES SOUTH OF SAUK CITY...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MADISON...MIDDLETON...WAUNAKEE...WINDSOR...DEFOREST...CROSS PLAINS...
MAZOMANIE...SHOREWOOD HILLS...BLACK EARTH...MAPLE BLUFF...DANE...
PINE BLUFF...MORRISONVILLE...MARXVILLE AND UW-MADISON.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST WISCONSIN.
LAT...LON 4329 8936 4328 8935 4308 8936 4303 8983
4319 8983
TIME...MOT...LOC 0823Z 254DEG 26KT 4315 8971
REMLocal storm report, Jun 18, 5:22 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
522 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HAIL 8 SE LAKE GENEVA 42.51N 88.32W
06/17/2014 M1.00 INCH WALWORTH WI AMATEUR RADIO
1131 PM HAIL 2 NW MILLER PARK 43.05N 88.00W
06/17/2014 M1.25 INCH MILWAUKEE WI AMATEUR RADIO
1133 PM HAIL 2 N MILLER PARK 43.06N 87.97W
06/17/2014 M1.25 INCH MILWAUKEE WI AMATEUR RADIO
1135 PM HAIL 4 NW MILWAUKEE 43.07N 87.97W
06/17/2014 M0.88 INCH MILWAUKEE WI TRAINED SPOTTER
NICKEL SIZE HAIL AND ESTIMATED 55 MPH WIND. SMALL TREE
LIMBS DOWN. 0.75 INCHES TO 1 INCH OF RAIN IN 30 MINUTES.
SOME STREET FLOODING. HAIL LASTED ABOUT 4 MINUTES. 56TH
AND NASH STREETS.
1138 PM HAIL 1 W MILWAUKEE 43.03N 87.94W
06/17/2014 M1.00 INCH MILWAUKEE WI BROADCAST MEDIA
1 INCH HAIL AT 19TH AND WISCONSIN AVE.
1140 PM HAIL GENOA CITY 42.50N 88.32W
06/17/2014 E0.75 INCH WALWORTH WI PUBLIC
HAIL LASTED ABOUT 10 MINUTES. NO SIGNIFICANT DAMAGE SEEN.
1245 AM HAIL 2 NE BROOKFIELD 43.08N 88.09W
06/18/2014 M1.25 INCH WAUKESHA WI FIRE DEPT/RESCUE
MEASURED HAIL 1.15 INCHES. HAIL FELL FOR 5 MINUTES.
1255 AM HAIL BROOKFIELD 43.06N 88.12W
06/18/2014 M1.75 INCH WAUKESHA WI PUBLIC
RELAYED FROM MEDIA. VIEWER SAID THERE WAS LOTS OF HAIL.
0100 AM HAIL 6 NW MILWAUKEE 43.09N 88.00W
06/18/2014 E1.00 INCH MILWAUKEE WI PUBLIC
QUARTER SIZE HAIL WITH VERY HEAVY RAIN. HAIL LASTED OFF
AND ON FOR 15 MINUTES. 1 MILE SOUTH OF TIMMERMAN AIRPORT.
&&
MRCSpecial weather statement, Jun 18, 6:23 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 AM CDT WED JUN 18 2014
WIZ046-047-051-052-056>060-062>066-181215-
WASHINGTON-JEFFERSON-DANE-MILWAUKEE-GREEN
LAKE-MARQUETTE-DODGE-IOWA-SHEBOYGAN-SAUK-OZAUKEE-WAUKESHA-FOND DU
LAC-COLUMBIA-
623 AM CDT WED JUN 18 2014
...AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN TOWARD CENTRAL WI...
AT 618 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR FOND DU
LAC...MOVING EAST AT 35 MPH. HEAVY RAIN WITH 1 TO 2 INCH PER HOUR
RAIN RATES CAN BE EXPECTED THROUGH 7 AM. ELSEWHERE...SHOWERS AND
THUNDERSTORMS KEEP RE-DEVELOPING OVER THE SAME AREAS GENERALLY NORTH
OF I-94.
LOCATIONS IMPACTED INCLUDE... NORTHERN MILWAUKEE...MADISON...SHEBOYGAN...
FOND DU LAC... BROOKFIELD...MENOMONEE FALLS...WEST BEND...SUN PRAIRIE...
BARABOO...BROWN DEER AND GRAFTON.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4368 8770 4326 8791 4308 8787 4310 9043
4320 9043 4317 9019 4355 9019 4356 9031
4364 9031 4364 8960 4398 8960 4398 8889
4390 8888 4389 8841 4394 8840 4394 8817
4389 8816 4389 8773
TIME...MOT...LOC 1118Z 267DEG 32KT 4375 8840
MRCSpecial weather statement, Jun 18, 6:36 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT WED JUN 18 2014
WIZ056-181200-
SAUK-
636 AM CDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT SAUK...
AT 634 AM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF
HILLSBORO...OR 11 MILES NORTH OF RICHLAND CENTER...MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN. SATURATED SOILS MAY CAUSE TREES TO BE EASILY
UPROOTED BY THE GUSTY WINDS.
LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...WISCONSIN DELLS...LAKE WISCONSIN...LAKE
DELTON...WEST BARABOO...NORTH FREEDOM...MERRIMAC...LA VALLE...ROCK
SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL POINT...LELAND...
DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4364 9031 4364 8978 4360 8976 4360 8972
4357 8973 4356 8960 4337 8961 4336 8967
4330 8973 4332 9019 4355 9019 4356 9020
4356 9031
TIME...MOT...LOC 1134Z 279DEG 32KT 4350 9037
MRCSpecial weather statement, Jun 18, 7:05 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 AM CDT WED JUN 18 2014
WIZ062-181230-
IOWA-
705 AM CDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT IOWA...
AT 704 AM CDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
DODGEVILLE...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...MINERAL POINT...BARNEVELD...HIGHLAND...ARENA...
RIDGEWAY...AVOCA...ORION...LINDEN...COBB...REWEY...HOLLANDALE...
BLACKHAWK LAKE REC AREA...GOVERNOR DODGE ST PARK...EDMUND AND LONDON.
LAT...LON 4320 9043 4321 9030 4316 9018 4317 9016
4316 9009 4315 9006 4319 9002 4320 8999
4319 8992 4319 8986 4283 8989 4281 9043
TIME...MOT...LOC 1204Z 276DEG 42KT 4306 9029
MRCLocal storm report, Jun 18, 7:36 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL MAZOMANIE 43.17N 89.79W
06/18/2014 M0.25 INCH DANE WI TRAINED SPOTTER
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:21 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 39 min |
| Jun 17, 10:57 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 63 min |
| Jun 17, 11:20 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 40 min |
| Jun 17, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 67 min |
| Jun 17, 11:25 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 17, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 54 min |
| Jun 18, 12:48 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 42 min |
| Jun 18, 1:13 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette, Sauk | 2 hr |
| Jun 18, 1:21 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 54 min |
| Jun 18, 1:30 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 3 hr |
| Jun 18, 1:35 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 115 min |
| Jun 18, 1:52 AM CDT | Special Weather Statement | MKX | Milwaukee | 23 min |
| Jun 18, 3:25 AM CDT | Special Weather Statement | MKX | Dane | 35 min |
| Jun 18, 6:23 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more | 52 min |
| Jun 18, 6:36 AM CDT | Special Weather Statement | MKX | Sauk | 24 min |
| Jun 18, 7:05 AM CDT | Special Weather Statement | MKX | Iowa | 25 min |
| Jun 18, 7:57 AM CDT | Tornado Warning | MKX | Dane | 33 min |
| Jun 18, 8:07 AM CDT | Tornado Warning | MKX | Dane, Jefferson | 23 min |
| Jun 18, 8:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Rock, Walworth | 33 min |
| Jun 18, 8:30 AM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 18, 8:43 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Rock, Walworth, Waukesha | 32 min |
| Jun 18, 9:08 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 37 min |
| Jun 18, 9:15 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 2 hr |
| Jun 18, 3:35 PM CDT | River Flood Warning | MKX | Columbia | 38 hr |
| Jun 18, 5:07 PM CDT | River Flood Warning | MKX | Sheboygan | 20 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.